# SDR DALA2020091103045

- Difficulty date: September 8, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165, INOP EMERGENCY POWER SUPPLY UNIT 10WL FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED EMERGENCY POWER SUPPLY UNIT 10WL FWD GALLEY AREA.
